Can Tamoxifen Causing My Severe Leg Swelling ?

Question

Asked by reenpea@embarqmail.com

Can Tamoxifen Causing My Severe Leg Swelling ?

I have been on Tamoxifen for almost 2 1/2 yrs. The only side effect I've had is occasional night sweats unitl about 1 yr ago. My legs (both) have started swelling. I get up in the morning fine but by the end of the day, my legs are 1 1/2" to 2" bigger around than they were in the morning. And, they ache. My Dr. doesn't think it's the Tamoxifen but that's the only thing I take or is different from before Breast Cancer. Is anyone else having this problem?

Thanks,

Reenpea

Answer

Reenpea, leg and ankle swelling is inideed a possible side effect of tamoxifen. Perhaps, since it didn't start for over 2 years, your doctor thinks it's not related. However, you might want to get a second opinion on this, since it's definitely a known side effect. Good luck- PJH